# SDR F3LA97009

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CARGO DOOR OUTER SKIN IS DENTED AND GOUGED ALONG ENTIRE LENGTH OF LOWER SKIN.  REMOVED DAMAGED AREAS, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 52-00-3, 51-40-3 ON FORWARD CARGO DOOR OUTER LOWER SKIN.  (M)
